Alert archive / Colorado / Red Flag Warnings in 2025
Red Flag Warning 47, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Dec 18, 2025, 2:30 PM MST for 11 counties in Colorado. It took effect at Dec 19, 2025, 11:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2025, 2:30 PM MST (21:30 UTC)
- In effect from
- Dec 19, 2025, 11:00 AM MST
- Expired
- Dec 19, 2025, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 45 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.5 hours before the alert went out and 363 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1868 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -447 m²/s²
- 0-3 km storm-relative helicity
- -646 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
887 WWUS85 KPUB 182130 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 230 PM MST Thu Dec 18 2025 COZ235-191330- /O.UPG.KPUB.FW.A.0037.251219T1800Z-251220T0000Z/ /O.NEW.KPUB.FW.W.0047.251219T1800Z-251220T0000Z/ /O.CON.KPUB.FW.W.0046.000000T0000Z-251219T0000Z/ Bent County Including Las Animas- 230 PM MST Thu Dec 18 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 235... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 235... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 5 PM MST Friday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zone 235. * TIMING...For the first Red Flag Warning, until 5 PM MST this afternoon. For the second Red Flag Warning, from 11 AM to 5 PM MST Friday. * WINDS...Northerly winds 15 to 25 mph through the late afternoon. Southwest 15 to 20 mph with gusts up to 30 mph on Friday. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ226>232-191330- /O.UPG.KPUB.FW.A.0037.251219T1800Z-251220T0000Z/ /O.NEW.KPUB.FW.W.0047.251219T1800Z-251220T0000Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- 230 PM MST Thu Dec 18 2025 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226, 227, 228, 229, 230, 231, AND 232... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 5 PM MST Friday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 226, 227, 228, 229, 230, 231 and 232. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ221-222-233-191330- /O.NEW.KPUB.FW.W.0047.251219T1800Z-251220T0000Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- Eastern Las Animas County Including Pinon Canyon- 230 PM MST Thu Dec 18 2025 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221, 222, AND 233... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 5 PM MST Friday. * AFFECTED AREA...Fire Weather Zones 221, 222 and 233. * WINDS...West 20 to 30 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 10 to 15 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ234-236-237-190000- /O.CON.KPUB.FW.W.0046.000000T0000Z-251219T0000Z/ Kiowa County Including Eads-Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 230 PM MST Thu Dec 18 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 234, 236, AND 237... * AFFECTED AREA...Fire Weather Zones 234, 236 and 237. * TIMING...Until 5 PM MST this afternoon. * WINDS...North 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 12 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
3 follow-up statements
166 WWUS85 KPUB 182356 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 456 PM MST Thu Dec 18 2025 COZ235-191600- /O.EXP.KPUB.FW.W.0046.000000T0000Z-251219T0000Z/ /O.CON.KPUB.FW.W.0047.251219T1800Z-251220T0000Z/ Bent County Including Las Animas- 456 PM MST Thu Dec 18 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 235... ...RED FLAG WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 235... * AFFECTED AREA...Fire Weather Zone 235. * TIMING...From 11 AM to 5 PM MST Friday. * WINDS...Southwest 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ234-236-237-190100- /O.EXP.KPUB.FW.W.0046.000000T0000Z-251219T0000Z/ Kiowa County Including Eads-Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 456 PM MST Thu Dec 18 2025 ...RED FLAG WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 234, 236, AND 237... Winds have steadily lessened and humidity values are expected to quickly increase through the rest of the evening. Given this, will allow the Red Flag Warning to expire. $$ COZ221-222-226>233-191600- /O.CON.KPUB.FW.W.0047.251219T1800Z-251220T0000Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 456 PM MST Thu Dec 18 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221, 222, 226, 227, 228, 229, 230, 231, 232, AND 233... * AFFECTED AREA...Fire Weather Zones 221, 222, 226, 227, 228, 229, 230, 231, 232 and 233. * WINDS...Southwest 15 to 25 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
163 WWUS85 KPUB 190848 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 148 AM MST Fri Dec 19 2025 COZ236-237-200100- /O.EXB.KPUB.FW.W.0047.251219T1800Z-251220T0100Z/ Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 148 AM MST Fri Dec 19 2025 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 236 AND 237... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM this morning to 6 PM MST this evening. * AFFECTED AREA...Fire Weather Zones 236 and 237. * WINDS...Southwest 15 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Fires will catch and spread quickly. Please avoid any activities that could start a wildfire! PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ221-222-226>233-235-200100- /O.EXT.KPUB.FW.W.0047.251219T1800Z-251220T0100Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Bent County Including Las Animas- 148 AM MST Fri Dec 19 2025 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221, 222, 226, 227, 228, 229, 230, 231, 232, 233, AND 235... * AFFECTED AREA...Fire Weather Zones 221, 222, 226, 227, 228, 229, 230, 231, 232, 233 and 235. * WINDS...Southwest 20 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...High fire danger is expected. Fires will catch and spread rapidly and erratically. Please avoid any activities that could start a wildfire! PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
938 WWUS85 KPUB 200102 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 602 PM MST Fri Dec 19 2025 COZ221-222-226>229-200300- /O.EXP.KPUB.FW.W.0047.000000T0000Z-251220T0100Z/ /O.NEW.KPUB.FW.W.0048.251220T0102Z-251220T0300Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- 602 PM MST Fri Dec 19 2025 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221, 222, 226, 227, 228, AND 229... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect until 8 PM MST this evening. * AFFECTED AREA...Fire Weather Zones 221, 222, 226, 227, 228 and 229. * WINDS...West 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ230>233-235>237-200215- /O.EXP.KPUB.FW.W.0047.000000T0000Z-251220T0100Z/ Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Bent County Including Las Animas-Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 602 PM MST Fri Dec 19 2025 ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 230, 231, 232, 233, 235, 236, AND 237... Winds have steadily lessened across much of the eastern plains, and humidity have slowly increased. Given this, the Red Flag Warning in place for portions of the eastern plains has been allowed to expire. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Dec 18, 10:12 AM MST, 4 hours 18 minutes earlier. Its key messages:
- Strong winds will gradually decrease later this morning; strongest winds in mtns and east slopes of mountainous areas
- Red Flag Warnings for far eastern plains today, Fire Weather Watch tomorrow for parts of the plains.
- Pattern change likely towards Christmas over the Western CONUS
Area forecast discussion, Dec 18, 10:12 AM MST, 4 hours 18 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1012 AM MST Thu Dec 18 2025 .KEY MESSAGES... - Strong winds will gradually decrease later this morning; strongest winds in mtns and east slopes of mountainous areas - Red Flag Warnings for far eastern plains today, Fire Weather Watch tomorrow for parts of the plains. - Pattern change likely towards Christmas over the Western CONUS && .SHORT TERM /THROUGH FRIDAY/... Issued at 146 AM MST Thu Dec 18 2025 Currently... Although winds have come down somewhat over the region early this AM, some areas were still gusting in the 40 to 60 mph range. It was still very mild over most of the region with 40s over most of the plains and 20s and 30s over the mtns. Webcams and observers indicate wind driven light snow was occurring over the central mtn region. Today... Winds will continue to be strong, mainly in the mtns and east slope of the mtns through mid morning. by late morning into the afternoon, winds over the mtns will gradually decrease, however over the far southeastern plains winds will pick up. RH values will decrease over the far eastern plains and RED FLAG conditions will become likely as winds will be gusting to 40 to 60 mph with RH values in the 12 to 17% range. The strongest winds over the far eastern plains will likely occur around the noontime hour, and then slowly decrease. As for sensible weather today, Max temps will be cooler with highs generally in the U40s t0 L50s plains, M40s in the San Luis Valley and 20s and 30s mtns. Snow showers in the central mtns will end by mid morning, but may start to pick up once again towards sunset. Tonight... Snow showers will be possible in Lake county, otherwise expect dry conditions over the fcst area. Wind in the mountains will once again pick up, but will not be as strong as what we had in the last 24 hours. Wind gusts to 50 to 60 mph will be possible in the mountaintop by sunrise Friday morning. Friday... Dry and breezy conditions are once again expected across the region today with very warm conditions likely (M70s parts of plains). Record high temperatures will be passable. With the breezy to windy conditions likely, Red Flag conditions will once again be possible, and a FIRE WEATHER Watch has been issued for parts of the plains for Friday. It is possible that this Watch may need to be expanded in later forecast updates. \/Hodanish && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... Issued at 146 AM MST Thu Dec 18 2025 Perusing DESI guidance, temperatures are expected to remain above normal through the next 7 days. A bit of a cooldown is likely Sunday, but temperatures will once again be 15-20 degrees or so above normal through Christmas. Although we may see a few periods of light snow across the central mtns, no appreciable accumulations are anticipated. Beyond Christmas, there appears to be signals in the longer term guidance that the flow pattern will shift to more southwesterly as broad troughieness develops over the Western CONUS, and this will finally bring a better chance of precipitation to the mountains after the Christmas Holiday. \/Hodanish && .AVIATION /18Z TAFS THROUGH 18Z FRIDAY/... Issued at 1012 AM MST Thu Dec 18 2025 VFR conditions expected at COS, PUB and ALS over the next 24 hours. Breezy north to northwest winds at COS and PUB early this morning, will/have become generally light east to southeast through the late morning and afternoon. Increasing northwest flow tonight ahead of the next upper wave could develop ws at COS and PUB early Friday morning, before winds mix out leading to breezy northwest winds 15-25kt at the terminals Friday morning. Winds at ALS to be mainly northerly today, becoming light and variable overnight. && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Friday morning through Friday afternoon for COZ226>232-235. Red Flag Warning until 5 PM MST this afternoon for COZ234>237. && SHORT TERM...HODANISH LONG TERM...HODANISH AVIATION...MW
Hazardous weather outlook, Dec 18, 3:12 AM MST, 11 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 312 AM MST Thu Dec 18 2025 COZ058>089-093>099-191015- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 312 AM MST Thu Dec 18 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight A Red Flag Warning is in effect for the far eastern plains today. Please do not do anything that could cause a spark and start a fire today. Strong gusty northwest winds will occur today, and rapid fire spread is near certain if a fire were to start. Strong gusty winds will be possible this morning in the mountains, especially in the central mountains, the northern Sangre De Cristo mountains and the Pikes Peak Massif. The winds will gradually decrease this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A Fire Weather Watch has been issued for Friday for the I-25 corridor region along with Otero, Bent and Crowley counties. Gusty west to southwest winds are likely on Friday along with very low humidity values. Rapid fire spread will be possible if a fire were to start. Moisture may return to the mountain around Christmas, especially along the Continental Divide region. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. Hodanish
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 2:10 AM MST | Fire Weather Watch | PUB | Bent, Crowley, El Paso, Huerfano, Las Animas, Otero and 1 more | 12 hr |
Nearby
Red Flag Warnings in Colorado, 2025Every red flag warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.